Advertisement

Mathematische Annalen

, Volume 290, Issue 1, pp 341–348 | Cite as

Moduli spaces of (semi)stable vector bundles on tree-like curves

  • Montserrat Teixidor i Bigas
Article

Keywords

Modulus Space Vector Bundle Stable Vector Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    Atiyah, M.: Vector bundles over an elliptic curve. Proc. Lond. Math. Soc.3, 7, 414–452 (1957)Google Scholar
  2. [N]
    Newstead, P.: Introduction to moduli problems and orbit spaces. Tata Institute of Fundamental Research. (Lect. Notes Math. vol. 51) Berlin Heidelberg New York: Springer 1978Google Scholar
  3. [O,S]
    Oda, T., Seshadri, C.S.: Compactifications of the generalised Jacobian variety. Trans. Am. Math. Soc.253, 1–90 (1979)Google Scholar
  4. [S]
    Seshadri, C.S.: Fibrés vectoriels sur les courbes algébriques. Astérisque96 (1982)Google Scholar
  5. [T]
    Teixidor, M.: Brill-Noether theory for stable vector bundles. Duke Math. J.62, 385–400 (1991)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Montserrat Teixidor i Bigas
    • 1
  1. 1.Department of MathematicsTufts UniversityMedfordUSA

Personalised recommendations